# SDR AALA202205270212

- Difficulty date: May 26, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 62,965 hours, 28,711 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PASSING 180 IN CLIMB GOT ECAM DOOR RIGHT EMERGENCY EXIT ECAM MESSAGE., MESSAGE EXTINGUISHED ON APPROACH. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
